# SDR REXA2024021200186

- Difficulty date: October 24, 2023
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N934XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15198
- Aircraft time: 28,277 hours, 18,903 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670324283
- Condition: Corroded
- Location: Bs 319-349 S20r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 20R HAS CORROSION FROM FS319 TO FS349.     REMOVED, LOCATED AND DRILLED NEW STRINGER 20R FROM 319 TO 349 P/N SH670-32428-3 IAW CRJ-900 SRM 51-40-11-001-001-A01 INSTALLED NEW SERVICEABLE STRINGER 20R P/N SH670-32428-3 AT F.S. 319 TO F.S. 349 IAW CRJ 900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.
